Rendiconti del Seminario Matematico della Università di Padova

Full-Text PDF (113 KB) | Metadata | Table of Contents | RSMUP summary
Volume 127, 2012, pp. 107–120
DOI: 10.4171/RSMUP/127-7

Published online: 2012-12-17

Generalized Cotorsion Locally Compact Abelian Groups

N.I. Kryuchkov[1]

(1) Ryazan State University, Russian Federation

This paper is concerned with the generalization of the concept of cotorsion abelian group. A locally compact abelian group $L$ is called generalized cotorsion if $L$ contains a compact open subgroup $K$ such that the character group of $K$ and the group $L/K$ are cotorsion groups. Some properties and homological characteristics of generalized cotorsion groups are obtained. The classification problem of generalized cotorsion groups is discussed.

No keywords available for this article.

Kryuchkov N.I.: Generalized Cotorsion Locally Compact Abelian Groups. Rend. Sem. Mat. Univ. Padova 127 (2012), 107-120. doi: 10.4171/RSMUP/127-7